Almost separable matrices

Aldridge, M, Baldassini, L and Gunderson, K (2017) Almost separable matrices. Journal of Combinatorial Optimization, 33 (1). pp. 215-236. ISSN 1382-6905



Copyright, Publisher and Additional Information: © Springer Science+Business Media New York 2015. This is an author produced version of a paper published in Journal of Combinatorial Optimization. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Group testing; Separable matrices; Disjunct matrices; Union-free families; Cover-free families; Probabilistic method
  • Accepted: 31 August 2015
  • Published (online): 12 October 2015
  • Published: January 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Jun 2019 14:16
Last Modified: 14 Jun 2019 05:49
Status: Published
Publisher: Springer
Identification Number:
Related URLs: